Description

Advil blister pack contains 2 tablets in a pack. Each box contains 12 packs. Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief. Advil ibuprofen pain reliever and fever reducer for adults provides powerful relief, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills. Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours. These are Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older.

Additional information

Weight 4.5 oz
Dimensions 6.5 × 3 × 4 in

RELATED PRODUCTS